Join the 'Brain Fog' group to help and get support from people like you.
Brain Fog Questions
We found 23 questions associated with the 'Brain Fog' topic.
Posted 25 Jan 2016 by • 11 answers
... starting to feel very dizzy, tingling sensations, brain fog, and nauseous. Is there anything I can do (without taking another prescription) to lessen the side effects? I started Effexor 6 years ago for depression and anxiety while going through a divorce. Life is much more stable now and I ...
Nature-Throid - I have been on 1/2 gram NatureThroid for a little over a month now. My brain fog has
Posted 28 Aug 2016 by • 2 answers
... cleared and I sleep like a baby, but I feel fatigue all day. I am debating on whether to switch to taking it at night or stop taking it all together. My doctor hasn't been all that helpful when I stated how it is making me feel. Any advice?
Posted 16 Dec 2016 by • 8 answers
... results. however, long range, i have gained 15 pounds quickly upon completion, muscle atrophy, and brain fog. i'm now 67, and eat very well, body always in good shape, muscular etc. i don't believe it's age related as it came on suddenly. it is now over a year since i finished ...
Posted 6 Mar 2017 by • 1 answer
I feel a lot more calm and relaxed on this med but I feel a little "slow" upstairs. I'm not as sharp as I usually am. I have only been on it a week at a small dose because I'm very sensitive. Does this "fog and lethargy" ever go away?
Posted 31 Jul 2018 by • 1 answer
I've been on this for 1 month now and I feel awful. So tired, dizzy, brain fog. I am also on larsarton 100mg. Altenol 25mg twice daily.
Posted 11 Aug 2016 by • 3 answers
I was on Lexapro for 1.5 years at 10mg. Upon discontinuing the medication I entered a state of constant dysphoria and brain fog. I also have the classic brain zaps and excessive sweating but I can live with those. It has been three months and I have slowly been getting better, but still suffering ...
Trintellix - I was taking Brintellix for almost 2 weeks but the side effects such as muscle weakness
Posted 14 Jun 2018 by • 1 answer
... and (for want of a better phrase) Brain Fog and tiredness were so overwhelming and so I decided to stop taking them. The dosage was 5 mg and was supposed to be increased after 1 week but I told my GP that I don't want to take them anymore. I still feel unwell even though it has been almost ...
Posted 27 Jul 2018 by • 2 answers
I have been taking Topamax now for 3 years and have suffered the side effects of word finding difficulty, cognition deficit, brain fog and cannot take it any longer. If the migraines come back I will just deal with them. Does anybody know if my brain fog will lift if I quit taking this drug?
Posted 4 Oct 2016 by • 3 answers
I've been on Paxil 20mg for two months now. as far as i know i feel little to no side effects. my neck pain, brain fog, panic attacks are gone. I'm just wondering if it's too early to stop taking it? or would everything come right back? (I've also changed my lifestyle around ...
Posted 25 Oct 2018 by • 1 answer
Will this stop in a week or so? I can't take it if it's going to last long. I've been out of work the past 2 days because of it. I can't get motivated and feel like I'm in a brain fog. I felt like this when I first started Lexapro (which I'm off now) and after a few ...
Posted 14 days ago by • 1 answer
Posted 30 Aug 2016 by • 3 answers
Recently I was out on generic Dexedrine 10mg er for adhd. Before being on this I was pretty normal, happy, no memory problems. But after taking this for a week I recently have felt a major brain fog, I'm also super depressed, unmotivated, and panicky. My memory is slow and so is my thinking ...
Posted 8 Sep 2018 by • 2 answers
... Viibryd and I’m at 20mg. My doc has suggested that I should not go above 20mg. My anxiety has dramatically decreased and I can say that I’m no longer majorly depressed. But the exhaustion and lack of motivation is a bit concerning for me. Has anyone else experienced this? Does it go ...
Hypothyroidism? My recent labs show a tsh of 8. 03, taking synthroid 75mcg and dr says I don't need?
Posted 29 Oct 2017 by • 1 answer
... a increase of Synthroid, its fine. I think it should be increased at least to maybe 100mcg... I have gained weight ,high cholesterol, brain fog really bad. anybody can help me ?
Posted 22 May 2017 by • 1 answer
I'm only on Day 2 and I took my Contrave at 10. I have had a migraine for 4 days. I haven't eaten today and don't feel like I can. But this fog is crazy. Anyone else experience it?